Allal Guessab
Allal Guessab
Professor, Pau University
univ-pau.fr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Sharp integral inequalities of the Hermite–Hadamard type
A Guessab, G Schmeisser
Journal of Approximation Theory 115 (2), 260-288, 2002
1072002
Convexity results and sharp error estimates in approximate multivariate integration
A Guessab, G Schmeisser
Mathematics of computation 73 (247), 1365-1384, 2004
412004
Multivariate approximation by a combination of modified Taylor polynomials
A Guessab, O Nouisser, G Schmeisser
Journal of Computational and Applied Mathematics 196 (1), 162-179, 2006
312006
Weighted L2-Analogs of Bernstein′ s Inequality and Classical Orthogonal Polynomials
A Guessab, GV Milovanovic
Journal of mathematical analysis and applications 182 (1), 244-249, 1994
311994
A fast algorithm for Gaussian type quadrature formulae with mixed boundary conditions and some lumped mass spectral approximations
A Ezzirani, A Guessab
Mathematics of computation 68 (225), 217-248, 1999
291999
Construction of positive definite cubature formulae and approximation of functions via Voronoi tessellations
A Guessab, G Schmeisser
Advances in Computational Mathematics 32 (1), 25, 2010
212010
A definiteness theory for cubature formulae of order two
A Guessab, O Nouisser, G Schmeisser
Constructive approximation 24 (3), 263-288, 2006
162006
Optimal bivariate C1 cubic quasi-interpolation on a type-2 triangulation
D Barrera, A Guessab, MJ Ibáñez, O Nouisser
Journal of computational and applied mathematics 234 (4), 1188-1199, 2010
152010
Increasing the approximation order of spline quasi-interpolants
D Barrera, A Guessab, MJ Ibáñez, O Nouisser
Journal of Computational and Applied Mathematics 252, 27-39, 2013
132013
Negative definite cubature formulae, extremality and Delaunay triangulation
A Guessab, G Schmeisser
Constructive Approximation 31 (1), 95, 2010
132010
Enhancement of the algebraic precision of a linear operator and consequences under positivity
A Guessab, O Nouisser, G Schmeisser
Positivity 13 (4), 693-707, 2009
122009
Two Korovkin-type theorems in multivariate approximation
A Guessab, G Schmeisser
Banach Journal of Mathematical Analysis 2 (2), 121-128, 2008
112008
Sharp error estimates for interpolatory approximation on convex polytopes
A Guessab, G Schmeisser
SIAM journal on numerical analysis 43 (3), 909-923, 2005
102005
Approximations of differentiable convex functions on arbitrary convex polytopes
A Guessab
Applied Mathematics and Computation 240, 326-338, 2014
92014
Generalized barycentric coordinates and approximations of convex functions on arbitrary convex polytopes
A Guessab
Computers & Mathematics with Applications 66 (6), 1120-1136, 2013
92013
Direct and converse results for generalized multivariate Jensen-type inequalities
A Guessab
J. Nonlinear Convex Anal 13 (4), 777-797, 2012
92012
A new family of extended Gauss quadratures with an interior interval constraint
C Gout, A Guessab
Journal of computational and applied mathematics 131 (1-2), 35-53, 2001
92001
Sur les formules de quadrature numérique à nombre minimal de noeuds d'intégration
JL Gout, A Guessab
Numerische Mathematik 49 (4), 439-455, 1986
91986
A class of nonlinear four-point subdivision schemes
A Guessab, M Moncayo, G Schmeisser
Advances in Computational Mathematics 37 (2), 151-190, 2012
82012
Cubature formulae which are exact on spacesP, intermediate betweenP k andQ k′
A Guessab
Numerische Mathematik 49 (5), 561-576, 1986
81986
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20